# SDR AT0600040

- Difficulty date: November 13, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8039251
- Part serial: 98545
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILURE AT SEATS 1D, 2D, 3D, AND 11D WHILE PERFORMING EMERGENCY LIGHT TEST ON A RON SERVICE CHECK.  REPLACED POWER SUPPLY B5-118, ALSO REPLACED BAD LAMP SOCKET AT SEAT 11D REF AMM 33-51, OPS CHECK GOOD.
